Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What are the Effexor withdrawl symptoms? Need help

Posted by pzmannn on October 26, 2003, at 15:57:42

In reply to Re: What are the Effexor withdrawl symptoms? Need help hockeygirlcanada, posted by melbob on October 20, 2003, at 11:58:57

I am well aware of the withdrawal symptoms of Effexor XR as I inadvertently went off a 300 mg per day dosage "Cold Turkey" about 3 weeks ago. Three days in was the worst night I have ever went through in my life. I literally thought I was going off of the deep end.

To regress, I went to see my GP on a Monday at which time she put me on Nuerontin as a pain medication for Arthritis. Because of kidney problems I cannot take Nsaids which do a great job. At the same time she switched me to Wellbutrin at my request because the Effexor seemed less effective than in the past. She did not taper the Effexor because supposedly it was not necessary since I was switching to a like antidepressent. After some research I now know Nuerontin and Wellbutin are a problem together.

umping ahead, by Thursday I did not know what was doing what to me. I was blaming everything. Bottom line is I suspect most of what was and is going on is the Effexor withdrawal.

I know I can get through this I just need some input on how long it will last and is it normal to have good days and bad days, in other words do the withdrawal symptoms come and go. Any input would be appreciated.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pzmannn thread:1016
URL: http://www.dr-bob.org/babble/20031025/msgs/273685.html